Journal article icon

Journal article

Broken isotropy from a linear modulation of the primordial perturbations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/510511

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics
Role:
Author
Journal:
ASTROPHYSICAL JOURNAL
Volume:
656
Issue:
2
Pages:
636-640
Publication date:
2007-02-20
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
URN:
uuid:6b3a355e-b844-4f4e-bbfb-0360025bf8fc
Source identifiers:
12504
Local pid:
pubs:12504

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP